# SDR C2XA02TY036

- Difficulty date: February 20, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N15985
- Make and model: Emb EMB-145LR
- Aircraft serial: 145248
- Aircraft time: 4,752 hours, 3,277 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Attach Fitting
- Condition: Separated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULE INSPECTION THE LEFT ELEVATOR ATTACH FITTING WAS FOUND SEPARATING FROM THE HORIZONTAL STABILIZER ON THE LEFT SIDE.  MAINTENANCE REMOVED AND REPLACED THE RIVETS WITH NEW OVERSIZED AND USING THE REMAINING RIVET PROTRUDING HEAD PART AS SHIM TO THE NEW ONE AS A PERMANENT REPAIR IAW-EMB-GST-0580/02.  AIRCRAFT RELEASED TO SERVICE.
